# SDR UPS00831566

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 25 - 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA -25 TO -42 LBL 10 COCKPIT SUBFLOOR INTERCOSTAL WAS CRACKED.  REPAIRED IAW SRM 53-2-0 FIG 1D.
